按条件检索“3,014”条记录

已选条件: 机构: 数学学院 ×
导出
  • 排序
  • 显示
21. Prediction of Driver Modules via Balancing Exclusive Coverages of Mutations in Cancer Samples EI SCOPUS SCIE

作者:Gao, Bo; Zhao, Yue; Li, Yang; Liu, Juntao; Wang, Lushan; Li, Guojun; Su, Zhengchang

作者机构:[Gao, Bo; Li, Yang; Liu, Juntao; Li, Guojun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Gao, Bo; Li, Yang; Wang, Lushan; Li, Guojun] Shandong Univ, State Key Lab Microbial Technol, Jinan 250100, Shandong, Peoples R China.; [Zhao, Yue] Chinese Acad Sci, Acad Math & Syst Sci, IAM, MADIS,NCMIS, Beijing 100190, Peoples R China.; [Zhao, Yue] Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China.; [Su, Zhengchang] Univ North Carolina Charlotte, Coll Comp & Informat, Dept Bioinformat & Genom, 9201 Univ City Blvd, Charlotte, NC 28223 USA.

来源:ADVANCED SCIENCE,2019,Vol.6,Issue.4

资源类型:期刊论文

WOS:000459168700003

22. A weak Galerkin finite element method for solving nonlinear convection-diffusion problems in two dimensions EI SCOPUS SCIE

作者:Cheichan, Mohammed S.; Kashkool, Hashim A.; Gao, Fuzheng

作者机构:[Cheichan, Mohammed S.; Kashkool, Hashim A.] Univ Basrah, Coll Educ Pure Sci, Dept Math, Basrah, Iraq.; [Gao, Fuzheng] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2019,Vol.354,149-163

资源类型:期刊论文

WOS:000461602500010

23. Finite difference scheme for the time-fractional Fokker-Planck equation with time- and space-dependent forcing EI SCOPUS SCIE

作者:Yan, Shuqing; Cui, Mingrong

作者机构:[Yan, Shuqing; Cui, Mingrong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2019,Vol.96,Issue.2,379-398

资源类型:期刊论文

WOS:000453938400008

24. EXTENSION OF THE STRONG LAW OF LARGE NUMBERS FOR CAPACITIES SCOPUS SCIE SSCI

作者:Chen, Zengjing; Huang, Weihuan; Wu, Panyu

作者机构:[Chen, Zengjing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Huang, Weihuan; Wu, Panyu] Shandong Univ, Zhongtai Secur Inst Financial Studies, Jinan 250100, Shandong, Peoples R China.

来源:MATHEMATICAL CONTROL AND RELATED FIELDS,2019,Vol.9,Issue.1,175-190

资源类型:期刊论文

WOS:000454843700008

25. Probabilistic interpretation for Sobolev solutions of McKean-Vlasov partial differential equations SCOPUS SCIE

作者:Wu, Zhen; Xu, Ruimin

作者机构:[Wu, Zhen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Xu, Ruimin] Qilu Univ Technol, Shandong Acad Sci, Sch Math & Stat, Jinan 250353, Shandong, Peoples R China.

来源:STATISTICS & PROBABILITY LETTERS,2019,Vol.145,273-283

资源类型:期刊论文

WOS:000454976100036

26. Triple correlations of ternary divisor functions SCOPUS SCIE

作者:Lou, Miao; Lu, Guangshi

作者机构:[Lou, Miao; Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2019,Vol.198,318-345

资源类型:期刊论文

WOS:000457814900014

27. Decomposing edge-coloured graphs under colour degree constraints EI SCOPUS SCIE

作者:Fujita, Shinya; Li, Ruonan; Wang, Guanghui

作者机构:[Fujita, Shinya] Yokohama City Univ, Sch Date Sci, Kanazawa Ku, 22-2 Seto, Yokohama, Kanagawa 2360027, Japan.; [Li, Ruonan] Northwestern Polytech Univ, Dept Appl Math, Xian 710072, Shaanxi, Peoples R China.; [Li, Ruonan] Northwestern Polytech Univ, Xian Budapest Joint Res Ctr Combinator, Xian 710129, Shaanxi, Peoples R China.; [Li, Ruonan] Univ Twente, Fac EEMCS, POB 217, NL-7500 AE Enschede, Netherlands.; [Wang, Guanghui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:COMBINATORICS PROBABILITY & COMPUTING,2019,Vol.28,Issue.5,755-767

资源类型:期刊论文

WOS:000500255000007

28. Steady-state analysis of probabilistic Boolean networks EI SCOPUS SCIE

作者:Pan, Jinfeng; Feng, Jun-e; Meng, Min

作者机构:[Pan, Jinfeng; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Meng, Min] Nanyang Technol Univ, Sch Elect & Elect Engn, Singapore 639798, Singapore.

来源:JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS,2019,Vol.356,Issue.5,2994-3009

资源类型:期刊论文

WOS:000460658700028

29. A Preconditioned Fast Finite Volume Method for Distributed-Order Diffusion Equation and Applications SCOPUS SCIE

作者:Fu, Hongfei; Liu, Huan; Zheng, Xiangcheng

作者机构:[Fu, Hongfei] China Univ Petr East China, Coll Sci, Qingdao 266580, Shandong, Peoples R China.; [Liu, Huan] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zheng, Xiangcheng] Univ South Carolina, Dept Math, Columbia, SC 29208 USA.

来源:EAST ASIAN JOURNAL ON APPLIED MATHEMATICS,2019,Vol.9,Issue.1,28-44

WOS被引数:1

资源类型:期刊论文

WOS:000457602000003

30. H-infinity state estimation via asynchronous filtering for descriptor Markov jump systems with packet losses SCIE

作者:Wang, Jimin; Ma, Shuping; Zhang, Chenghui; Fu, Minyue

作者机构:[Wang, Jimin] Chinese Acad Sci, Acad Math & Syst Sci, Inst Syst Sci, Key Lab Syst & Control, Beijing 100190, Peoples R China.; [Ma, Shuping] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Chenghui] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Shandong, Peoples R China.; [Fu, Minyue] Univ Newcastle, Sch Elect Engn & Comp Sci, Callaghan, NSW 2308, Australia.

来源:SIGNAL PROCESSING,2019,Vol.154,159-167

WOS被引数:1

资源类型:期刊论文

WOS:000448096000015

31. An expanded mixed finite element method for two-dimensional Sobolev equations EI SCOPUS SCIE

作者:Li, Na; Lin, Ping; Gao, Fuzheng

作者机构:[Li, Na; Lin, Ping] Univ Sci & Technol Beijing, Sch Math & Phys, Beijing 100083, Peoples R China.; [Li, Na] Shandong Womens Univ, Sch Data & Comp Sci, Jinan 250300, Shandong, Peoples R China.; [Lin, Ping] Univ Dundee, Dept Math, Dundee DD1 4HN, Scotland.; [Gao, Fuzheng] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2019,Vol.348,342-355

资源类型:期刊论文

WOS:000452941400023

32. Adaptive rational fractal interpolation function for image super-resolution via local fractal analysis EI SCOPUS SCIE

作者:Yao, Xunxiang; Wu, Qiang; Zhang, Peng; Bao, Fangxun

作者机构:[Yao, Xunxiang; Wu, Qiang; Zhang, Peng] Univ Technol Sydney, Fac Engn & Informat Technol, Sydney, NSW 2007, Australia.; [Bao, Fangxun] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.

来源:IMAGE AND VISION COMPUTING,2019,Vol.82,39-49

资源类型:期刊论文

WOS:000465050200004

33. On 2-rainbow domination of generalized Petersen graphs EI SCOPUS SCIE

作者:Shao, Zehui; Jiang, Huiqin; Wu, Pu; Wang, Shaohui; Zerovnik, Janez; Zhang, Xiaosong; Liu, Jia-Bao

作者机构:[Shao, Zehui] Guangzhou Univ, Inst Comp Sci & Technol, Guangzhou 510006, Guangdong, Peoples R China.; [Wu, Pu] Guangzhou Univ, Res Inst Intelligence Software, Guangzhou 510006, Guangdong, Peoples R China.; [Jiang, Huiqin] Chengdu Univ, Sch Informat Sci & Engn, Chengdu 610106, Sichuan, Peoples R China.; [Wang, Shaohui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zerovnik, Janez] Univ Ljubljana, Fac Mech Engn, Askerceva 6, SI-1000 Ljubljana, Slovenia.; [Zerovnik, Janez] Inst Math Phys & Mech, Jadranska 19, SI-1000 Ljubljana, Slovenia.; [Zhang, Xiaosong] Univ Elect Sci & Technol China, Ctr Cyber Secur, Chengdu 611731, Sichuan, Peoples R China.; [Liu, Jia-Bao] Anhui Jianzhu Univ, Sch Math & Phys, Hefei 230601, Anhui, Peoples R China.

来源:DISCRETE APPLIED MATHEMATICS,2019,Vol.257,370-384

WOS被引数:1

资源类型:期刊论文

WOS:000462104600040

34. A Novel Dehazing Method for Color Fidelity and Contrast Enhancement on Mobile Devices EI SCOPUS SCIE

作者:Wang, Ping; Fan, Qinglan; Zhang, Yunfeng; Bao, Fangxun; Zhang, Caiming

作者机构:[Wang, Ping; Fan, Qinglan; Zhang, Yunfeng] Shandong Univ Finance & Econ, Dept Comp Sci & Technol, Jinan 250014, Shandong, Peoples R China.; [Bao, Fangxun] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Caiming] Shandong Univ, Dept Comp Sci & Technol, Jinan 250100, Shandong, Peoples R China.

来源:IEEE TRANSACTIONS ON CONSUMER ELECTRONICS,2019,Vol.65,Issue.1,47-56

资源类型:期刊论文

WOS:000457793800006

35. ON EDGE COLORINGS OF 1-PLANAR GRAPHS WITHOUT 5-CYCLES WITH TWO CHORDS SCIE

作者:Sun, Lin; Wu, Jianliang

作者机构:[Sun, Lin] Lingnan Normal Univ, Sch Math & Stat, Zhanjiang 524000, Peoples R China.; [Sun, Lin] Changji Univ, Dept Math, Changji 831100, Peoples R China.; [Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:DISCUSSIONES MATHEMATICAE GRAPH THEORY,2019,Vol.39,Issue.2,301-312

资源类型:期刊论文

WOS:000454521800001

36. A Lightweight Identity-Based Cloud Storage Auditing Supporting Proxy Update and Workload-Based Payment EI SCOPUS SCIE

作者:Shen, Wenting; Qin, Jing; Ma, Jixin

作者机构:[Shen, Wenting; Qin, Jing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Qin, Jing] Chinese Acad Sci, Inst Informat Engn, State Key Lab Informat Secur, Beijing 100093, Peoples R China.; [Ma, Jixin] Univ Greenwich, Sch Comp & Math Sci, London, England.

来源:SECURITY AND COMMUNICATION NETWORKS,2019

资源类型:期刊论文

WOS:000461711900001

37. Compact Difference Scheme for Time-Fractional Fourth-Order Equation with First Dirichlet Boundary Condition SCOPUS SCIE

作者:Cui, Mingrong

作者机构:[Cui, Mingrong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:EAST ASIAN JOURNAL ON APPLIED MATHEMATICS,2019,Vol.9,Issue.1,45-66

资源类型:期刊论文

WOS:000457602000004

38. Limit theorems for functionals of two independent Gaussian processes EI SCOPUS SCIE

作者:Song, Jian; Xu, Fangjun; Yu, Qian

作者机构:[Song, Jian] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Xu, Fangjun] East China Normal Univ, Sch Stat, MOE, Key Lab Adv Theory & Applicat Stat & Data Sci, Shanghai 200062, Peoples R China.; [Xu, Fangjun] NYU Shanghai, NYU ECNU Inst Math Sci, Shanghai 200062, Peoples R China.; [Yu, Qian] East China Normal Univ, Sch Stat, Shanghai 200241, Peoples R China.

来源:STOCHASTIC PROCESSES AND THEIR APPLICATIONS,2019,Vol.129,Issue.11,4791-4836

资源类型:期刊论文

WOS:000491216100022

39. Average degrees of edge-chromatic critical graphs SCOPUS SCIE

作者:Cao, Yan; Chen, Guantao; Jiang, Suyun; Liu, Huiqing; Lu, Fuliang

作者机构:[Cao, Yan; Chen, Guantao] Georgia State Univ, Dept Math & Stat, Atlanta, GA 30303 USA.; [Chen, Guantao] Cent China Normal Univ, Sch Math & Stat, Wuhan 430079, Hubei, Peoples R China.; [Jiang, Suyun] Jianghan Univ, Inst Interdisciplinary Res, Wuhan 430056, Hubei, Peoples R China.; [Jiang, Suyun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Liu, Huiqing] Hubei Univ, Fac Math & Stat, Hubei Key Lab Appl Math, Wuhan 430062, Hubei, Peoples R China.; [Lu, Fuliang] Linyi Univ, Sch Math & Stat, Linyi 276000, Shandong, Peoples R China.

来源:DISCRETE MATHEMATICS,2019,Vol.342,Issue.6,1613-1623

资源类型:期刊论文

WOS:000466833400009

40. On the smooth values of shifted almost-primes SCOPUS SCIE

作者:Lu, Xiaodong; Wang, Zhiwei; Chen, Bin

作者机构:[Lu, Xiaodong] Yangzhou Univ, Sch Math Sci, Yangzhou 225002, Jiangsu, Peoples R China.; [Wang, Zhiwei; Chen, Bin] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Zhiwei] Univ Lorraine, Inst Elie Cartan Lorraine, BP 70239, F-54506 Vandoeuvre Les Nancy, France.; [Chen, Bin] Weinan Normal Univ, Sch Math & Phys, Weinan 714099, Shaanxi, Peoples R China.

来源:INTERNATIONAL JOURNAL OF NUMBER THEORY,2019,Vol.15,Issue.1,1-9

资源类型:期刊论文

WOS:000458549400001

共 151 页, 3,014 条记录

TOP